# SDR CHQA200800219

- Difficulty date: November 7, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N639BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7313
- Aircraft time: 20,994 hours, 17,829 cycles
- Engine: Ge CF343B1
- Engine time: 20,796 hours, 17,429 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5710, ATL TO CLE, DURING CLIMB THE FLIGHT CREW RECEIVED A 14TH STAGE DUCT MESSAGE.  THE QRH WAS FOLLOWED BUT THE MESSAGE REMAINED.  THE AIRCRAFT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE SYSTEM PER CRJ FIM 36-10-00 AND RAN THE ENGINES WITH THE CREW WITH NO FURTHER DEFECTS NOTED.
